Just woke up like this. 😔
As per advice of my doctor because im having big fresh wound on my left leg, i need to take these meds ponstan-mefenamic and clindamycin-klindex. But unfortunately, after taking these meds im having rashes and itchy dots on my both arms and body. 😔 i already took citirizin lately at 3am just to lessen the itchiness but i didnt see this. Just now.
Are you guys also allergic to meds? This is the first time ive experienced this. Mostly my rashes appears when i ate something or sudden change of the weather.
Beth Carrier Fye You definitely could be allergic to a medication. Especially an antibiotic, they may need to change what you are on.
Shiela Navarro Beth Carrier Fye Yeah. I think so. Im going to hospital tomorrow for the consultation.
Beth Carrier Fye My son is allergic to multiple antibiotics and hives are his symptoms.
Shiela Navarro Beth Carrier Fye so whats your son’s alternative medsv
Beth Carrier Fye Shiela Navarro he’s allergic to penicillin, and sulfa drugs. They normally give him zythromyocin based. He had cellulitis as a teenager from a spider bite and it was complicated to treat because of this. To this day we don’t know if I’m allergic to penicillin because I had a bad breakout and they didn’t know if it was the sickness or the penicillin that caused it. That happened whern I was a child.
Shiela Navarro thanks for the prayers. Hoping that it will be okay sooner or later